Lacrisert - Lancrisert is not completly dissolving after 24 hours. Anything I can do to help it?
- 24 Nov 2010 by giasgram
... dissolve? Otherwise it is really helping me. It's hard to remove what is left of the med and my eye gets irratated.
3 Jan 2011
Are you placing the Lacrisert properly?
if at the end of the day you feel it's irritating your eyes, I guess it would be okay to take the insert out if you can.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I understand that comtan cannot be crushed. But what about dissolving it in applesauce or some other substance? Is this OK to do? My friend has ...
1 answer • 12 Feb 2012
sir/madam my self amit bansal M. pharma student (pharmaceutics). i am want to name of any market formulation/or band name of fast dissolving tablet ...
1 answer • 15 May 2013
I put in Lacrisert in the evening and ware them over night. I have to remove them in the morning in order for me to see clearing at work. Usually the ...
0 answers • 25 Feb 2015
It's a 10 mg dose for my 10 year old son - he takes one every 24 hours but he doesn't do well swallowing pills. The liquid and dissolving ...
0 answers • 15 days ago